MathSciNet Relay Station
MathSciNet bibliographic data
MR1389624 58F23 (28D05)
Denker, Manfred; Przytycki, Feliks; Urbański, Mariusz On the transfer operator for rational functions on the Riemann sphere. Ergodic Theory Dynam. Systems 16 (1996), no. 2, 255–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement